# SDR AALA20090719LGA01

- Difficulty date: July 18, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 52,662 hours, 26,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOPERATIVE FROM ROWS 28 TO 32.  RESET BATTERIES AT ROW 28.  CEILING LIGHTS CHECKED NORMAL AT ROWS 28-32.
